# SDR 2022FA0000614

- Difficulty date: August 21, 2021
- Submitted: October 13, 2022
- Operation: General aviation
- Aircraft: N711RP
- Make and model: Socata TB20TRINIDAD
- Aircraft serial: 1081
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT COULD NOT GET THE GEAR TO EXTEND NORMALLY BUT WOULD RETRACT FINE. PERFORMED EMERGENCY EXTENSION FOR LANDING IN WHCH NLG FAILED UPON LANCH DOWN. UPON INSPECTION IN THE SHOP IT WAS FOUND THE POURER WIRE TO THE HYDRALIC POWER PACK FOR DOWN BECAME UNHOOKED. THESE CONNECTIONS ARE VERTICAL ON THE RELAYS WITH NO REAL POSITIVE LOCKING CONNECTOR. VIBRATION AND GRAVITY CAN CAUSE THESE CONNECTORS TO FALL DISCONNECTED FROM RELAYS. THERE IS AN OPTIONAL UPGRADE KIT WHICH REMOVES TYCO TYPE RELAYS AND INSTALLS SOLENDS WITH BOLTED CONNECTIONS.
